# SDR ABXA20130723499

- Difficulty date: July 23, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 173T12151
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E VERTICAL STABILIZER FWD ANGLE HAS CRACKED INSIDE LT SIDE OF VERTICAL STABILIZER AT VERTICAL FUSE BOXED STRUCTURE INSIDE OF LOWEST PANEL OPENING.  R & R FWD ANGLE INSIDE LEFT VERTICAL STABILIZER AT VERTICAL FUSE BOX IAW DWG 173T1215 AND SRM 51-40-02.  ACFT WAS GROUNDED.
